| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (intermittent power) issue.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(6) 2017 device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2017 with the following findings: a review of the black box showed unexplained power on reset events on the date of the complaint.The pump powered up with the returned battery cap successfully.The battery cap measured within specifications.The battery cap was intact and fully tightened to the pump.No moisture was found in the battery compartment.The pump was run for 24 hours and no reboots, losses of primes or call service alarms were duplicated.The pump cover was removed to find no evidence of moisture or loose components.The intermittent power complaint was unable to be duplicated during investigation.